# SDR SWAA2025052072445

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 60,412 hours, 31,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW LIGHT ABOVE RH EMERGENCY EXIT DOOR INOP<[01] OK TO CONTINUE PER MEL 33-2-03 SP1B AUTH# 252841;[02] R&R OVER WING EMERGENCY LIGHT BALLAST PER AMM 33-51-04
